Feeling uncomfortable after taking apo-clarithromycin 500 mg. When should I go for medical advice?
User rating for this question
I have a rx for apo-clairthromycin 500 ( 20 tabs) Today I completed day 7 and I still feel horrible. When should I return to the doctor.
Posted Sat, 18 Aug 2012 in Medicines and Side Effects
Answered by Dr. Naveen Kumar 1 hour later
Thanks for the query
Clarithromycin is not the drug of choice for the treatment of sinusitis. You will require antibiotics such a combination of amoxicillin and clavulanic acid or cefuroxime or gemifloxacin for the treatment of the same.
Apart from the antibiotics, you need to follow the below mentioned measures to take care of the infection.
1. Drink plenty of warm water to keep the nose and the throat hydrated.
2. Use saline nasal spray followed by steam inhalation 2-3 times a day, which helps in reducing the nasal congestion, clearing of the mucus and reducing the cough.
3. Avoid coffee and chilled beverages.
4. A mucolytic (such as ambroxol or bromhexine) to reduce the viscosity of the mucus.
5. An anti-inflammatory medicine such as ibuprofen or diclofenac for headache and throat pain.
If your condition does not improve with the above measures, please consult your doctor for a thorough evaluation and management.
Hope I have answered your query; I will be available for the follow-up queries.
Dr. Naveen Kumar N.
ENT and Head & Neck Surgeon
People also viewed
- Is dementia a side effect of pregabalin?
- My lower left lung hurts everytime i cough
- My knee pops when i walk up stairs
- Urine odor when taking clarithromycin
- Apo clarithromycin 500 witha glass of wine
- My nose is rough and dark
- Is nervousness a side effect of progest?
- Im on apo clarithromycin can i take nyquil
- My legs are stiff all the time
- What are the side effects of polaramine?
- Is constipation a side effect of reglan?
- My leg wont stop twitching when i sleep
- Taking clarithromycin after conception
- Tingling after taking clarithromycin
- What are the side effects of q-dryl a/f?